Infinite dimensional parameter identification for stochastic parabolic systems

ShinIchi Aihara, Arunabha Bagchi

    Research output: Contribution to journalArticleAcademic

    7 Citations (Scopus)
    90 Downloads (Pure)

    Abstract

    The infinite dimensional parameter estimation for stochastic heat diffusion equations is considered using the method of sieves. The consistency property is also studied for the long run data.
    Original languageUndefined
    Pages (from-to)279-287
    JournalStatistics & probability letters
    Volume8
    Issue number3
    DOIs
    Publication statusPublished - 1989

    Keywords

    • Parameter estimation
    • IR-70582
    • stochastic heat diffusion equation
    • inference for stochastic process

    Cite this